Positive entropy of a coupled lattice system related with Belusov-Zhabotinskii reaction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78331

Show full item record


Title: Positive entropy of a coupled lattice system related with Belusov-Zhabotinskii reaction
Author: García Guirao, Juan Luis
Lampart, Marek
Date issue: 2010
Citation: Journal of mathematical chemistry. 2010, vol. 48, no. 1, p. 66-71.
URI: http://hdl.handle.net/10084/78331
ISSN: 0259-9791
1572-8897
DOI: 10.1007/s10910-009-9624-3
URI: http://dx.doi.org/10.1007/s10910-009-9624-3
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
J-MATH-CHEM-2010-48-1-66-lampart.pdf 196.0Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics